| Model Number |
412005 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: customer reports foreign matter during use.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Fifteen (15) samples in original packaging were returned for evaluation.A visual inspection and a physical test for flow was conducted as per specification with passing results.No particulates were observed during visual or physical evaluation per specification.Therefore the defect is not confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during in process or final product inspection.Additionally, a review of the batch history records was also performed and no non-conformances or deviations were noted.Lastly, retain samples were inspected and were found acceptable.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.